Alittle worried... going on for my cycle?

I recently have surgery and my doctor put me on antibotics. I have be on Ortho Tri Cyclen Lo (birth control) for about four years immediately and I have never have any trouble. I know that antibotics kill the effect of birth control pills and I be fighting nausea so I stopped taking the pill anyway because I know it had no effect. So I started my interval. Only about five days untimely thanks righteousness. Is this bad? I figure when I get bad the antibotics in a week I will start a untried pack of pills. Is this right? I need counsel.

Answer:
Stopping birth control pills will signal your body to cycle. Discard any remaining pills in the discontinued pack. You will involve to restart your birth control pills the same opening you did initially, the first Sunday after your period starts. If your cycle starts on a Sunday, commence your new pack of pills that same sunshine.
You should be fine. Just use another form of birth control if you have sex.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • LADIES??help?
  • When did you lose it?
  • Help plz!!?
  • Why is sex painfun for me, especially when I first start?
  • Does swimming in a pool effect a girls period?
  • For those of you who get migraines, has Nuva Ring made it worse?
  • Amniotic band found during ultrasound?
  • Bacterial vaginosis?
  • Puberty i think?
  • I don't know if i'm having a miscarriage or not?
  • Why does my doctor do that?
  • Help girls only!?
  • A question about an epidural during surgery...?